# SDR DALA2019041522434

- Difficulty date: April 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE SKIN STA 1590 STR 13L-14L.EVALUATED FUSELAGE SKIN DENT AT STA1590 STR 13L-14L. FOUND OUTOF LIMITS PER B757 SRM 53-00-04 AD1 REPAIRED FUSELAGE SKIN PERER/A 576883-14AD REVORIGINAL.
